# SDR SWIA201439667

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 30,676 hours, 25,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK HIGH PRESSURE WHEN TRANSFERRING BLEEDS.  CREW FOLLOWED QRH, MESSAGE PERSISTED AND ACFT WOULD NOT PRESSURIZE.  REPLACED THE RT PRSOV, FOUND A DUCT THAT HAD COME OFF THE LT PACK.  ATTACHED DUCT.
